moderate tremors in hands?

i am bipolar and am on

lithium 300 mg 3x day

seroquil700mg

klonopin 1mg

restoril 30 mg

effexeor 75mg

I told my psychiatrist about it almost 2 weeks ago and she said it was prob the lithium causing it but i have been on lithium for about 8 months now if it was from the medication wouldn't it shown up earlier ?

i just don't know what i should do should i see my family doctor ?

2 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    Could be Benign Fascilitory Syndrome, or Essential Tremors. I'm no doctor, but I've had BFS, so check it out.

  • Anonymous
    5 years ago

    Ive also had a period where i had very annoying uncontrollable shakes,not so much my hands but more my head and neck area. In my case it had 2 do with a thyroid that went 2 fast i think but as redangel typed there can be loads of reasons 4 it,,,,doubt it has anything 2 do with falling on ur head though.

Still have questions? Get your answers by asking now.